# SDR UPS203028

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 783
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON TOP OF FUEL TANK AT STATION 783 TO 804, RBL 45 TO 62 AND WL 197.  MAINTENANCE BLENDED THE CORROSION AND REPAIRED PER UPS EO 727-57-1347.
